# SDR TRAX200600645

- Difficulty date: August 21, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 4,035 hours, 3,386 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON D AND A,  BELOW LINE SWITCHING, BLEEDS TO APU, CABIN AND COCKPIT FILLED W/ STRONG ODOR AND REMAINED UNTIL DOOR OPENING AT GATE, NO INDICATION ON ECS OF OVERHEAT.
